Journal of the Mathematical Society of Japan

Normality of affine toric varieties associated with Hermitian symmetric spaces

Mutsumi SAITO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 46, Number 4 (1994), 699-724.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227104609

Digital Object Identifier
doi:10.2969/jmsj/04640699

Mathematical Reviews number (MathSciNet)
MR1291113

Zentralblatt MATH identifier
0889.14024

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]

Citation

SAITO, Mutsumi. Normality of affine toric varieties associated with Hermitian symmetric spaces. J. Math. Soc. Japan 46 (1994), no. 4, 699--724. doi:10.2969/jmsj/04640699. https://projecteuclid.org/euclid.jmsj/1227104609


Export citation